Alert archive / Colorado / Flash Flood Warnings in 2025

Flash Flood Warning 58, NWS Pueblo, CO

August 29, 2025Baca County, Colorado

NWS Pueblo, CO issued this flash flood warning at Aug 29, 2025, 5:20 PM MDT for Baca County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 29, 2025, 5:20 PM MDT (23:20 UTC)
Expired
Aug 29, 2025, 8:30 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Baca County, CO

The radar

The Pueblo radar (KPUX), 202 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 29, 5:27 PM MDTFLASH FLOODWalsh, COFlooding on Highway 160 near Walsh. Flooding reported at the Walsh Health Center.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.3 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
500 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

816 
WGUS55 KPUB 292320
FFWPUB
COC009-300230-
/O.NEW.KPUB.FF.W.0058.250829T2320Z-250830T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
520 PM MDT Fri Aug 29 2025

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  East Central Baca County in southeastern Colorado...

* Until 830 PM MDT.

* At 520 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Walsh and Vilas.

This includes Highway 160 east from mile markers 467 to 488.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3739 10215 3735 10227 3736 10254 3744 10254
      3744 10235 3745 10215

FLASH FLOOD...RADAR INDICATED

$$

KAM
2 follow-up statements
194 
WGUS75 KPUB 300116
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
716 PM MDT Fri Aug 29 2025

COC009-300230-
/O.CON.KPUB.FF.W.0058.000000T0000Z-250830T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baca CO-
716 PM MDT Fri Aug 29 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT THIS 
EVENING FOR EAST CENTRAL BACA COUNTY...

At 716 PM MDT, Doppler radar indicates thunderstorms that produced 
heavy rain across the warned area have ended. Flooding impacts will 
continue, but no additional rainfall is expected. Flash flooding is 
ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Walsh and Vilas.

Flooding will remain possible along Highway 160 from mile markers 
467 to 488.

Flash flooding has been reported in the town of Walsh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3739 10215 3735 10227 3736 10254 3744 10254
      3744 10235 3745 10215

FLASH FLOOD...RADAR INDICATED

$$

KAM
077 
WGUS75 KPUB 300229
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
829 PM MDT Fri Aug 29 2025

COC009-300239-
/O.EXP.KPUB.FF.W.0058.000000T0000Z-250830T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baca CO-
829 PM MDT Fri Aug 29 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 830 PM MDT THIS EVENING FOR 
EAST CENTRAL BACA COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 3739 10215 3735 10227 3736 10254 3744 10254
      3744 10235 3745 10215

$$

KAM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 4:54 PM MDT, 26 minutes earlier. Its key messages:

  • A Severe Thunderstorm Watch has been issued for much of our plains through 10 PM this evening.
  • A few stronger storms will be possible again on Saturday, before thunderstorm chances gradually decrease from Sunday into early next week.
  • Potential cold front and increased moisture will then bring cooler weather and increased rainfall chances Wednesday and Thursday.
Area forecast discussion, Aug 29, 4:54 PM MDT, 26 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
454 PM MDT Fri Aug 29 2025

.KEY MESSAGES...

- A Severe Thunderstorm Watch has been issued for much of our plains
  through 10 PM this evening.

- A few stronger storms will be possible again on Saturday,
  before thunderstorm chances gradually decrease from Sunday
  into early next week.

- Potential cold front and increased moisture will then bring
  cooler weather and increased rainfall chances Wednesday and
  Thursday.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 310 PM MDT Fri Aug 29 2025

Currently..

Showers and thunderstorms have developed across much of the area,
with one severe warned storm currently pushing through Las Animas
County. Satellite imagery depicts lots of cloud cover over the high
country, with mostly clear conditions over the plains. Dewpoints are
in the upper 50s and low 60s on the plains. Temperatures are in the
70s and low 80s.

Rest of Today and Tonight..

Showers and strong to severe thunderstorms are expected to continue
through much of this afternoon and into this evening. SPC
Mesoanalysis currently paints around 1500 to 2000 J/Kg of SB CAPE
over much of our plains throughout the window for convection, along
with 40 kts of effective shear. Chances for strong to severe storms
look to remain in place through this evening, especially over and
east of the I-25 corridor, where clearing is most prevalent this
hour. Subsevere thunderstorm activity will be possible through the
late evening hours, with lingering showers into the overnight hours.
Cloud cover looks to keep temperatures mild heading into tomorrow
morning. Our Severe Thunderstorm Watch over Las Animas, Baca,
Bent, Prowers, Otero, Crowley, and Kiowa counties will remain in
place through 10 PM this evening, though some counties may end
up being dropped earlier.

Tomorrow..

Our flow aloft becomes more northwesterly throughout Saturday, which
will begin to dry things out incrementally across the forecast area.
Shortwave energy and lingering surface moisture will still be
sufficient to pop off another round of afternoon showers and
thunderstorms over the region. Overall, models hint at less
instability for tomorrow, especially north of Highway 50, given the
trend towards prolonged early morning cloud cover. Shear will still
remain elevated, with generally 40kts or so expected throughout the
afternoon hours across much of the plains. Overall thinking is that
thunderstorms may be slow to get going, especially near the
mountains, given early morning cloud cover, but anything that keeps
its act together or manages to form up in areas that clear out will
have the potential to become strong to potentially severe. Main
risks with any stronger storms tomorrow will be heavy rain, small
hail, wind gusts to 55 mph, and lightning. Other than thunderstorm
chances, tomorrow's daytime highs look to be slightly cooler than
Friday's/today's by just a couple of degrees, which would put highs
in the 70s over our mountain valleys, the Raton Mesa, and the higher
elevations of the Pikes Peak region, with lower 80s elsewhere on the
plains. Showers and thunderstorms are expected over the high country
as well, though storms are likely to be subsevere over our mountains.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Issued at 308 AM MDT Fri Aug 29 2025

Upper ridge amplifies over the wrn U.S. from Sunday into early
next week, with main moisture plume suppressed south of
Colorado. Should see much less in the way of convection in the
Sun-Tue time period, though residual moisture will lead to at
least isolated afternoon showers/thunderstorms over the
mountains. Temperatures will warm slightly with less moisture
and cloud cover, and highs will rise back toward seasonal
averages through the period. Amplified upper pattern will
eventually send a cold front southward through the area,
potentially on Wed, with cooler air and moisture returning to
from late Wed into Thu. Shower and thunderstorm chances will
increase behind the front, especially over the eastern mountains
and plains, with 00z/29 deterministic run of the ECMWF
particularly aggressive on bringing back cooler air and
precipitation to the area.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 454 PM MDT Fri Aug 29 2025

For KCOS and KPUB..Showers, thunderstorms, and brief reductions to
MVFR visibilities during heavier rain showers are expected to
continue through around 02Z. Light rain showers may linger over both
locations through 06Z or so at the latest. Mid-level cloud cover is
expected to stick around through much of the overnight hours, though
outflow from this evening's convection may end up driving ceilings
lower than currently forecast. For now, low clouds and fog are not
expected, as winds are forecast to remain northerly. Another round
of showers and thunderstorms will be possible at both stations
tomorrow.

At KALS..VFR conditions for the rest of tonight and into tomorrow
morning, with scattered to broken mid and upper level cloud cover.
Another round of showers and thunderstorms will be possible tomorrow
afternoon, mainly after 20Z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...EHR
LONG TERM...PETERSEN
AVIATION...EHR
Hazardous weather outlook, Aug 29, 11:42 AM MDT, 5 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1142 AM MDT Fri Aug 29 2025

COZ058>089-093>099-301745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1142 AM MDT Fri Aug 29 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous showers and thunderstorms are expected this
afternoon, especially along and east of the eastern mountains. A
couple of strong to low end severe thunderstorms will be possible
from I-25 eastward, with strong outflow winds up to around 60 mph
and hail up to 1.5 inches in diameter the most likely hazards.
Localized flash flooding will also be possible with any
thunderstorm, especially across areas that have had repeated
rounds of rain over the past few days.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Scattered to numerous showers and thunderstorms are expected again
on Saturday, with hail up to quarter size and wind gusts to 60 mph
possible with a few stronger storms on the plains. Locally heavy
rainfall will also be possible, especially over the eastern
mountains and plains.

Thunderstorm activity decreases Sunday through Tuesday, though
still enough moisture will remain in place for scattered afternoon
and evening thunderstorms each day, especially over the
mountains. Lightning and gusty winds will be the main threats with
any storms this period, while the threat of flash flooding will
be reduced as moisture levels decrease.

A potential cold front and increasing moisture will then bring a
return of more widespread shower and thunderstorm activity on
Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

EHR/10

In the hours before

Local storm report, Aug 29, 4:02 PM MDT, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
402 PM MDT Fri Aug 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     Rain             Walsh                   37.38N 102.29W
08/29/2025  M0.67 Inch       Baca               CO   Trained Spotter

            lots of pea size hail as well.

&&

kam
Special weather statement, Aug 29, 4:37 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
437 PM MDT Fri Aug 29 2025

COZ083-085-086-292300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
437 PM MDT Fri Aug 29 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL FREMONT...
SOUTHWESTERN EL PASO AND NORTHWESTERN PUEBLO COUNTIES THROUGH 500 PM
MDT...

At 437 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Penrose, or 20 miles south of Colorado Springs,
moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph, pea size hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of east central
Fremont, southwestern El Paso and northwestern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3848 10496 3858 10499 3869 10476 3847 10469
TIME...MOT...LOC 2237Z 255DEG 16KT 3854 10489

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Moore
Special weather statement, Aug 29, 4:43 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
443 PM MDT Fri Aug 29 2025

COZ099-292330-
Springfield Vicinity/Baca County CO-
443 PM MDT Fri Aug 29 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BACA COUNTY THROUGH
530 PM MDT...

At 443 PM MDT, Doppler radar was tracking a strong thunderstorm near
Vilas, or 13 miles east of Springfield, moving southeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Walsh, Vilas, and Stonington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3730 10232 3737 10250 3751 10242 3756 10204
      3728 10204
TIME...MOT...LOC 2243Z 308DEG 18KT 3738 10237

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

kam
Special weather statement, Aug 29, 4:45 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
445 PM MDT Fri Aug 29 2025

COZ085-086-089-292330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
445 PM MDT Fri Aug 29 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN EL PASO...
NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES THROUGH 530 PM
MDT...

At 444 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Pueblo Depot, or 16 miles northeast of Pueblo Airport,
moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph, penny size hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern El
Paso, northwestern Crowley and northeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3852 10405 3852 10397 3828 10406 3844 10439
      3854 10436 3855 10405
TIME...MOT...LOC 2244Z 284DEG 20KT 3847 10431

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Moore
Special weather statement, Aug 29, 5:00 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
500 PM MDT Fri Aug 29 2025

COZ085-086-292345-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
500 PM MDT Fri Aug 29 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES THROUGH 545 PM MDT...

At 459 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pinon, or 17 miles north of Pueblo, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph, half inch hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pueblo Airport, Pinon, and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3846 10480 3858 10476 3856 10435 3830 10444
TIME...MOT...LOC 2259Z 288DEG 25KT 3851 10470

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Moore
Special weather statement, Aug 29, 5:10 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
510 PM MDT Fri Aug 29 2025

COZ089-292345-
Crowley County CO-
510 PM MDT Fri Aug 29 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN CROWLEY COUNTY THROUGH
545 PM MDT...

At 510 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles north of Ordway, or 35 miles northwest of La Junta, moving east
at 30 mph.

HAZARD...Wind gusts up to 40 mph, half inch hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northern Crowley
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3851 10356 3825 10364 3841 10400 3852 10395
      3852 10361
TIME...MOT...LOC 2310Z 288DEG 25KT 3844 10384

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Moore

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 6:15 PM MDTSpecial Weather StatementPUBHuerfano30 min
Aug 28, 6:46 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas29 min
Aug 28, 6:56 PM MDTSpecial Weather StatementPUBCuster34 min
Aug 28, 6:59 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas15 min
Aug 28, 7:00 PM MDTSpecial Weather StatementPUBTeller45 min
Aug 28, 7:11 PM MDTSevere Thunderstorm WarningPUBLas Animas34 min
Aug 28, 8:10 PM MDTSpecial Weather StatementPUBTeller35 min
Aug 28, 8:51 PM MDTSpecial Weather StatementPUBEl Paso24 min
Aug 28, 9:13 PM MDTSpecial Weather StatementPUBEl Paso32 min
Aug 28, 10:20 PM MDTSpecial Weather StatementPUBEl Paso25 min
Aug 28, 11:26 PM MDTSpecial Weather StatementPUBCrowley34 min
Aug 29, 1:27 AM MDTSpecial Weather StatementPUBKiowa33 min
Aug 29, 1:27 PM MDTSpecial Weather StatementPUBHuerfano33 min
Aug 29, 1:48 PM MDTSpecial Weather StatementPUBHuerfano27 min
Aug 29, 2:20 PM MDTSevere Thunderstorm WarningPUBLas Animas25 min
Aug 29, 2:32 PM MDTSpecial Weather StatementPUBProwers28 min
Aug 29, 2:44 PM MDTSpecial Weather StatementPUBBaca31 min
Aug 29, 2:45 PM MDTSpecial Weather StatementPUBLas Animas30 min
Aug 29, 3:05 PM MDTSpecial Weather StatementPUBEl Paso25 min
Aug 29, 3:09 PM MDTSpecial Weather StatementPUBCuster36 min
Aug 29, 3:14 PM MDTSpecial Weather StatementPUBBaca31 min
Aug 29, 3:28 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers32 min
Aug 29, 3:31 PM MDTSpecial Weather StatementPUBEl Paso29 min
Aug 29, 3:40 PM MDTSpecial Weather StatementPUBLas Animas35 min
Aug 29, 3:43 PM MDTSpecial Weather StatementPUBBaca32 min
Aug 29, 3:45 PM MDTSpecial Weather StatementPUBPueblo45 min
Aug 29, 3:59 PM MDTSpecial Weather StatementPUBEl Paso31 min
Aug 29, 4:00 PM MDTSevere Thunderstorm WarningPUBBaca15 min
Aug 29, 4:08 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo37 min
Aug 29, 4:17 PM MDTSevere Thunderstorm WarningPUBBaca28 min
Aug 29, 4:37 PM MDTSpecial Weather StatementPUBEl Paso23 min
Aug 29, 4:43 PM MDTSpecial Weather StatementPUBBaca47 min
Aug 29, 4:45 PM MDTSpecial Weather StatementPUBCrowley45 min
Aug 29, 4:45 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca45 min
Aug 29, 5:00 PM MDTSpecial Weather StatementPUBPueblo45 min
Aug 29, 5:10 PM MDTSpecial Weather StatementPUBCrowley35 min
Aug 29, 5:13 PM MDTSevere Thunderstorm WarningPUBBaca32 min
Aug 29, 5:22 PM MDTSevere Thunderstorm WarningPUBCrowley11 min
Aug 29, 5:35 PM MDTSpecial Weather StatementPUBBaca40 min

Nearby

Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.